# SDR COMA0260028

- Difficulty date: January 3, 2002
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N987CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7199
- Aircraft time: 9,449 hours, 9,672 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5371 - L/H FUEL QUANTITY INDICATION FAILED.DEFERRED MAINT. PER M.E.L. AIRCRAFT RETURNED TO SERVICE.
